ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community  

Go Back   ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community > Blogs > johnlennon_ar
Register Blogs FAQ Chat Members List Calendar Donate Gallery Arcade Mark Forums Read

Rate this Entry

Retalin

Posted 10-22-08 at 03:57 PM by johnlennon_ar
Iv been taking retalin for three months with great results, but I feel the effects of retalin are not as strong anymore. In the past few days, I feel my consentration is getting worse and all my bad habits are returning. Im thinking of changing meds, but not sure If thats a good idea.

Please help
Facebook Twitter Submit "Retalin" to Digg Submit "Retalin" to del.icio.us Submit "Retalin" to StumbleUpon Submit "Retalin" to Google
Posted in Uncategorized
Views 1163 Comments 0 Email Blog Entry
« Prev     Main     Next »
Total Comments 0

Comments

 
Total Trackbacks 0

Trackbacks


All times are GMT -4. The time now is 07:14 AM.


Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.
(c) 2003 - 2015 ADD Forums